# SDR DALA2017041403121

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 59,640 hours, 25,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR SUPPORT RBL 10.45, BS 740 - 760 HAS THREE SPOTS OF CORROSION AROUND FASTENER HOLES.      REMOVED CORROSION AND FOUND WITH IN ALLOWABLE LIMITS IAW ERA 491157-14MA, REV A.
